# SDR WRNA20110001

- Difficulty date: February 1, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 66,466 hours, 9,667 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Transducer
- Part number: 430590020
- Condition: Unserviceable
- Location: Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 TIRE FAIL ALERT DURING T/O ROLL.  AIRCRAFT RETURNED TO FIELD, NO FUEL WAS DUMPED.  LANDING NORMAL.  MX FOUND NR 10 TIRE PRESSURE XDUCER DEFECTIVE.  INDICATOR PLACED ON MEL 32-46-1-2.  AIRCRAFT RETURNED TO SERVICE
